# SDR NOCA01808

- Difficulty date: March 13, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: NSN
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 JUMPSEAT FLIGHT ATTENDANT FLASHLIGHT INOP.  REMOVED AND REPLACED R3 FLASHLIGHT BATTERY, SECURED AS REQUIRED, OK FOR SERVICE.
